# SDR REXA201100500

- Difficulty date: June 17, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 19,168 hours, 16,779 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 PRESSURE BULKHEAD LT CAP ANGLE CRACKED APPROX .300" LONG, 55 PERCENT FSH AT LBL18, FAILED NDT INSPECTION.  COMPLY WITH REPAIR OF FS 559 BULKHEAD WEB IAW BOMBARDIER REO 601R-53-41-260 REV E, BOMBARDIER REO 601R-53-41-609 REV B, BOMBARDIER SERVICE CORPORATION EO 601R-53-21625.
